Mesures de défaut de compacité, application au système de Lamé
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 6, pp. 817-870.
@article{ASENS_2001_4_34_6_817_0,
     author = {Burq, Nicolas and Lebeau, Gilles},
     title = {Mesures de d\'efaut de compacit\'e, application au syst\`eme de {Lam\'e}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {817--870},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 34},
     number = {6},
     year = {2001},
     doi = {10.1016/s0012-9593(01)01078-3},
     zbl = {1043.35009},
     mrnumber = {1872422},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.1016/s0012-9593(01)01078-3/}
}
TY  - JOUR
AU  - Burq, Nicolas
AU  - Lebeau, Gilles
TI  - Mesures de défaut de compacité, application au système de Lamé
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2001
DA  - 2001///
SP  - 817
EP  - 870
VL  - 4e s{\'e}rie, 34
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/s0012-9593(01)01078-3/
UR  - https://zbmath.org/?q=an%3A1043.35009
UR  - https://www.ams.org/mathscinet-getitem?mr=1872422
UR  - https://doi.org/10.1016/s0012-9593(01)01078-3
DO  - 10.1016/s0012-9593(01)01078-3
LA  - fr
ID  - ASENS_2001_4_34_6_817_0
ER  - 
%0 Journal Article
%A Burq, Nicolas
%A Lebeau, Gilles
%T Mesures de défaut de compacité, application au système de Lamé
%J Annales scientifiques de l'École Normale Supérieure
%D 2001
%P 817-870
%V 4e s{\'e}rie, 34
%N 6
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(01)01078-3
%R 10.1016/s0012-9593(01)01078-3
%G fr
%F ASENS_2001_4_34_6_817_0
Burq, Nicolas; Lebeau, Gilles. Mesures de défaut de compacité, application au système de Lamé. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 6, pp. 817-870. doi : 10.1016/s0012-9593(01)01078-3. http://archive.numdam.org/articles/10.1016/s0012-9593(01)01078-3/

[1] Bardos C, Lebeau G, Rauch J, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control Optim. 305 (1992) 1024-1065. | MR | Zbl

[2] Chazarain J, Piriou A, Introduction à la théorie des équations aux dérivées partielles linéaires, Gauthier-Villars, 1970. | MR | Zbl

[3] Denker N, On the propagation of the polarization set for systems of real principal type, J. Functional Anal. 46 (1982) 351-373. | MR | Zbl

[4] Gérard C, Propagation de la polarisation pour des problèmes aux limites convexes pour les bicaractéristiques, Comm. Partial Differential Equations 10 (1985) 1347-1382. | MR | Zbl

[5] Gérard P, Microlocal defect measures, Comm. Partial Differential Equations 16 (1991) 1761-1794. | MR | Zbl

[6] Gérard P, Leichtnam E, Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. J. 71 (1993) 559-607. | MR | Zbl

[7] Hörmander L, The Analysis of Linear Partial Differential Operators I, Grundlehren der mathematischen Wissenschaften, 256, Springer Verlag, 1983. | MR | Zbl

[8] Hörmander L, The Analysis of Linear Partial Differential Operators III, Grundlehren der mathematischen Wissenschaften, 274, Springer Verlag, 1985. | MR | Zbl

[9] Koch H, Tataru D, On the spectrum of hyperbolic semigroups, Comm. Partial Differential Equations 20 (5-6) (1995) 901-937. | MR | Zbl

[10] Lebeau G, Équation des ondes amorties, in: Boutet De Monvel A, Marchenko V (Eds.), Algebraic and Geometric Methods in Mathematical Physics, Kluwer Academic, Dordrecht, 1996, pp. 73-109. | MR | Zbl

[11] Lebeau G, Zuazua E, Decay rates for the three-dimensional linear system of thermoelasticity, Prépublications du Centre de Mathématiques de l'École Polytechnique, 98-3, 1998. | MR

[12] Miller L, Propagation d'ondes semi-classiques à travers une interface et mesures 2-microlocales, PhD thesis, École Polytechnique, 1996.

[13] Melrose R.B, Sjöstrand J, Singularities of boundary value problems I, Comm. Pure Appl. Math. 31 (1978) 593-617. | MR | Zbl

[14] Melrose R.B, Sjöstrand J, Singularities of boundary value problems I & II, Comm. Pure Appl. Math. 31 (1978) 593-617, 35 (1982) 129-168. | MR | Zbl

[15] Tartar L, H-measures, a new approach for studying homogenization, oscillations and concentration effects in partial differential equations, Proc. Royal Soc. Edinburgh 115-A (1990) 193-230. | MR | Zbl

Cited by Sources: